# SDR SWIA200514612

- Difficulty date: February 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 4,744 hours, 4,024 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1058
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,717 hours, 4,000 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REMOVED HSTA AND MCU IAW MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 1092.
